# SDR 2001FA0000161

- Difficulty date: June 8, 2001
- Submitted: June 8, 2001
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft serial: 325
- Aircraft time: 9,728 hours
- System (JASC): 7100 · Powerplant System
- Part: Seal
- Part number: UAE651
- Condition: Broken
- Location: Left Eng Pylon
- Part time: 9,728 hours
- Component: Torsion Tube
- Component part number: MY2057153810
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: E

## Discrepancy

WHILE PERFORMING POST MAINTENANCE ENGINE RUN FOR AN UNRELATED ACTION, THE LEFT ENGINE FAILED TO RESPOND TO THROTTLE MOVEMENT. UPON FURTHER INVESTIGATION THE LEFT ENGINE TORSION TUBE ASSY (P/N MY20571-53810) WAS FOUND BROKEN APPART INSIDE THE ENGINE PYLON BETWEEN FUSELAGE STATION FR31 AND FR32.  THE BREAK WAS LOCATED AT THE INBOARD SECTION OF THE TORSION TUBE IDENTIFIED AS A "SEAL" AS SHOWN IN FALCON 20 IPC CHAP, 76-10-20, PAGE 50-0, ITEM  50, P/N UAE651. INTEGRATED INTO THIS PART IS A METAL "UNIVERSAL-JOINT TYPE CONFIGURATION WHICH HAD CRACKED COMPLETELY THROUGH.
